“Maryam Shahsiah”

Tel:  (+98-311) 7934607
Fax:  (+98-311) 7934607
Email: 

IPM Positions

Resident Researcher, School of Mathematics - Isfahan Branch
(2019 - Present
(Resident in Isfahan from March 21))

Past IPM Positions

Post-Doctoral Research Fellow, School of Mathematics
(2014 - 2018)
(From September 23, 2014 till March 20, 2018 in IPM-Isfahan Branch )

Non IPM Affiliations

Assistant Professor of Assistant Professor of The Mathematics and Computer, Khansar Department

Related Papers

1. M. Shahsiah
Ramsey numbers of 5-uniform loose cycles
Graphs Combin. (Accepted) [abstract]
2. M. Shahsiah (Joint with M. Miralaei)
On the multicolor size Ramsey number of stars and cliques
Discrete Math. 343 (2020), 111899  [abstract]
3. M. Shahsiah (Joint with L. Maherani)
Turan numbers of complete 3-uniform Berge-hypergraphs
Graphs Combin. (Accepted) [abstract]
4. G. R. Omidi and M. Shahsiah (Joint with M. Miralaei)
Size Ramsey numbers of stars versus cliques
J. Graph Theory 92 (2019), 275-286  [abstract]
5. G. R. Omidi and M. Shahsiah
Ramsey numbers of 4-uniform loose cycles
Discrete Appl. Math. 230 (2017), 112-120  [abstract]
6. G.R. Omidi and M. Shahsiah
Diagonal Ramsey numbers of loose cycles in uniform hypergraphs
SIAM J. Discrete Math. 31 (2017), 1634-1669  [abstract]
7. G. R. Omidi and M. Shahsiah
Ramsey numbers of uniform loose path and cycles
Discrete Math. 340 (2017), 1426-1434  [abstract]
[Back]   
scroll left or right